MAUDE Adverse Event Report: DATASCOPE CORP. - FAIRFIELD LINEAR 7.5 FR. 34CC IAB; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. - FAIRFIELD LINEAR 7.5 FR. 34CC IAB; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0684-00-0479-01C
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/04/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).The device has not been returned to the manufacturer so we are unable to complete an evaluation.If provided we will send a supplemental report with our additional findings.Complaint record id # (b)(4).
 
Event or Problem Description
It was reported that the customer could not remove the intra-aortic balloon (iab) from the t-handle.A new iab was inserted successfully.There was no patient harm or adverse event reported.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Additional information - device available for eval changed from yes to no.Type of investigation added 4115 the device was not returned and could not be evaluated.It was discarded by the user.We are unable to confirm the reported event.If new information becomes available, a supplemental report will be submitted.Complaint record id(b)(4).
 
Additional Manufacturer Narrative
The device has not been returned to the manufacturer so we are unable to complete an evaluation.Reference complaint # (b)(4).
 
Event or Problem Description
N/a.

Brand Name
LINEAR 7.5 FR. 34CC IAB
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP. - FAIRFIELD
15 law drive
fairfield NJ
Manufacturer (Section G)
DATASCOPE CORP. - FAIRFIELD
15 law drive
fairfield NJ
Manufacturer Contact
brian schaeffer
15 law drive
fairfield, NJ 
MDR Report Key15331346
Report Number2248146-2022-00679
Device Sequence Number5288265
Product Code DSP
UDI-Device Identifier10607567109329
UDI-Public10607567109329
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K041281
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse Practitioner
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/05/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/22/2024
Device Model Number0684-00-0479-01C
Device Catalogue Number0684-00-0474
Device Lot Number3000188151
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/11/2022
Supplement Date Received by Manufacturer01/06/2023
05/05/2023
Initial Report FDA Received Date08/31/2022
Supplement Report FDA Received Date01/23/2023
05/05/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/23/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN.
Patient Age58 YR
Patient SexFemale
Patient Weight51 KG